Polynomial integrals of dynamical systems and the Lax reduction
Matematičeskie zametki, Tome 61 (1997) no. 3, pp. 445-446
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1997_61_3_a13,
author = {M. V. Deryabin},
title = {Polynomial integrals of dynamical systems and the {Lax} reduction},
journal = {Matemati\v{c}eskie zametki},
pages = {445--446},
year = {1997},
volume = {61},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1997_61_3_a13/}
}
M. V. Deryabin. Polynomial integrals of dynamical systems and the Lax reduction. Matematičeskie zametki, Tome 61 (1997) no. 3, pp. 445-446. http://geodesic.mathdoc.fr/item/MZM_1997_61_3_a13/
[1] Uitteker E. T., Analiticheskaya dinamika, Gostekhizdat, M.–L., 1937
[2] Birkgof Dzh., Dinamicheskie sistemy, Gostekhizdat, M.–L., 1941
[3] Kozlov V. V., Matem. zametki, 45:4 (1989), 46–52 | MR | Zbl
[4] Dubrovin B. A., Novikov S. P., Dokl. AN SSSR, 270:4 (1983), 781–785 | MR | Zbl
[5] Tsarev S. P., Dokl. AN SSSR, 282:3 (1985), 534–537 | MR | Zbl
[6] Kodama Y., Gibbons J., Phys. Lett. A, 135:3 (1989), 167–170 | DOI | MR